Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Univalent functions with univalent derivatives


Authors: S. M. Shah and S. Y. Trimble
Journal: Bull. Amer. Math. Soc. 75 (1969), 153-157
Erratum, Volume 75: Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 888--888
MathSciNet review: 0239074
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12186-5
PII: S 0002-9904(1969)12186-5